# SDR GLB2008F00020

- Difficulty date: September 2, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 177 S9ar
- Part time: 26,826 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSP MAINT FOUND FRAME CRACKED AT STRINGER CUTOUT FS 177.3 AT STRINGER 9AR. LENGTH OF CRACK APPROXIMATELY .750.  (K)
